Pacific Journal of Mathematics

Nonlinear functionals on $C([0,1]\times [0,1])$.

J. R. Baxter and R. V. Chacon

Article information

Source
Pacific J. Math., Volume 48, Number 2 (1973), 347-353.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945419

Mathematical Reviews number (MathSciNet)
MR0397381

Zentralblatt MATH identifier
0274.46020

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions

Citation

Baxter, J. R.; Chacon, R. V. Nonlinear functionals on $C([0,1]\times [0,1])$. Pacific J. Math. 48 (1973), no. 2, 347--353. https://projecteuclid.org/euclid.pjm/1102945419


Export citation

References

  • [1] J. R. Baxter and R. V. Chacon, Almost linear operators and functionals on ^fl, 1]), to appear, P.A.M.S.
  • [2] K. Kuratowski, Topology (Volume II), Academic Press, New York, 1968.